Log in to save to my catalogue

Strongly Stratified Limit for the 3D Inviscid Boussinesq Equations

Strongly Stratified Limit for the 3D Inviscid Boussinesq Equations

https://devfeature-collection.sl.nsw.gov.au/record/TN_cdi_proquest_journals_2197971861

Strongly Stratified Limit for the 3D Inviscid Boussinesq Equations

About this item

Full title

Strongly Stratified Limit for the 3D Inviscid Boussinesq Equations

Author / Creator

Publisher

Berlin/Heidelberg: Springer Berlin Heidelberg

Journal title

Archive for rational mechanics and analysis, 2019-06, Vol.232 (3), p.1475-1503

Language

English

Formats

Publication information

Publisher

Berlin/Heidelberg: Springer Berlin Heidelberg

More information

Scope and Contents

Contents

We consider the initial value problem of the 3D inviscid Boussinesq equations for stably stratified fluids. We prove the long time existence of classical solutions for large initial data when the buoyancy frequency is sufficiently high. Furthermore, we consider the singular limit of the strong stratification, and show that the long time classical s...

Alternative Titles

Full title

Strongly Stratified Limit for the 3D Inviscid Boussinesq Equations

Authors, Artists and Contributors

Author / Creator

Identifiers

Primary Identifiers

Record Identifier

TN_cdi_proquest_journals_2197971861

Permalink

https://devfeature-collection.sl.nsw.gov.au/record/TN_cdi_proquest_journals_2197971861

Other Identifiers

ISSN

0003-9527

E-ISSN

1432-0673

DOI

10.1007/s00205-018-01347-4

How to access this item